# SDR ASAA2015010110131

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 2,654 hours, 829 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT YELLOW "IMBAL" ALERT APPEARED FOR NR 1 MAIN TANK.  CONFIGURATION : ALL 6 BOOST PUMPS ON WITH T/O FUEL =27,000.  NR 1 MAIN TANK INDICATED =800 LESS THAN NR 2 MAIN TANK.  ACFT GROUNDED. ACCOMPLISHED FQIS BITES REF FIM 28-41, TASK 801,  NO FAULT FOUND. ACCOMPLISHED CDS BITE REF FIM 31-62, TASK 801, NO FAULT FOUND.  PERFORMED LT CENTER BOOST PUMP OPS TEST,  OPS CHECK NORMAL.  TRANSFER 2,000 LBS FROM LT AND RT CENTER BOOST PUMPS TO MAIN TASKS.  VERIFIED THAT BOTH BOOST PUMPS, OPERATED SAME RATE. PERFORMED VISUAL INSPECTION, NO DEFECT NOTED, REF AMM 28-22-41-860-020.
